MathSciNet Relay Station
MathSciNet bibliographic data
MR2115090 (2005m:11150) 11L05 (11F11 11F27 33E05)
Shen, Li-Chien On the theory of elliptic functions based on $\sb 2F\sb 1({1\over3},{2\over3};{1\over2};z)$. Trans. Amer. Math. Soc. 357 (2005), no. 5, 2043–2058 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement